# SDR SWAA2023052552326

- Difficulty date: May 24, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N8757L
- Make and model: Boeing 737-8
- Aircraft serial: 67210
- Aircraft time: 3,404 hours, 1,701 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR SLIDE CAME OUT OF COVER.<[01] RE-INSTALLED FWD ENTRY DOOR SLIDE IAW AMM  25-66-01-400-804.
